# SDR UHLA201504290350

- Difficulty date: April 29, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 33,461 hours, 28,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RT OTBD SEAT TRACK SUPPORT AT FRAME 50.  THE SEAT TRACK SUPPORT WAS REPLACED IAW SRM 51-40-02.
